# SDR DALA2014111006118

- Difficulty date: November 9, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK Y189 AT FWD GALLEY AREA ON FRAME 20+5.  REPLACED THE SEAT TRACK  IAW SRM  51-72-11 AND DWG D53111406.
